Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

APPLIED MATHEMATICS (92 journals)

Showing 1 - 82 of 82 Journals sorted alphabetically
Advances in Applied Mathematics     Full-text available via subscription   (Followers: 12)
Advances in Applied Mathematics and Mechanics     Full-text available via subscription   (Followers: 7)
Advances in Applied Mechanics     Full-text available via subscription   (Followers: 15)
AKCE International Journal of Graphs and Combinatorics     Open Access  
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 10)
American Journal of Applied Sciences     Open Access   (Followers: 22)
American Journal of Modeling and Optimization     Open Access   (Followers: 2)
Annals of Actuarial Science     Full-text available via subscription   (Followers: 2)
Applied Mathematical Modelling     Full-text available via subscription   (Followers: 23)
Applied Mathematics and Computation     Hybrid Journal   (Followers: 31)
Applied Mathematics and Mechanics     Hybrid Journal   (Followers: 4)
Applied Mathematics and Nonlinear Sciences     Open Access   (Followers: 1)
Applied Mathematics and Physics     Open Access   (Followers: 3)
Biometrical Letters     Open Access  
British Actuarial Journal     Full-text available via subscription   (Followers: 2)
Bulletin of Mathematical Sciences and Applications     Open Access  
Communication in Biomathematical Sciences     Open Access   (Followers: 2)
Communications in Applied and Industrial Mathematics     Open Access   (Followers: 1)
Communications on Applied Mathematics and Computation     Hybrid Journal   (Followers: 1)
Differential Geometry and its Applications     Full-text available via subscription   (Followers: 4)
Discrete and Continuous Models and Applied Computational Science     Open Access  
Discrete Applied Mathematics     Hybrid Journal   (Followers: 10)
Doğuş Üniversitesi Dergisi     Open Access  
e-Journal of Analysis and Applied Mathematics     Open Access  
Engineering Mathematics Letters     Open Access   (Followers: 1)
European Actuarial Journal     Hybrid Journal  
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 2)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Fundamental Journal of Mathematics and Applications     Open Access  
International Journal of Advances in Applied Mathematics and Modeling     Open Access   (Followers: 1)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Computer Mathematics : Computer Systems Theory     Hybrid Journal  
International Journal of Data Mining, Modelling and Management     Hybrid Journal   (Followers: 10)
International Journal of Engineering Mathematics     Open Access   (Followers: 4)
International Journal of Fuzzy Systems     Hybrid Journal  
International Journal of Swarm Intelligence     Hybrid Journal   (Followers: 2)
International Journal of Theoretical and Mathematical Physics     Open Access   (Followers: 13)
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems     Hybrid Journal   (Followers: 3)
Journal of Advanced Mathematics and Applications     Full-text available via subscription   (Followers: 1)
Journal of Advances in Mathematics and Computer Science     Open Access  
Journal of Applied & Computational Mathematics     Open Access  
Journal of Applied Intelligent System     Open Access  
Journal of Applied Mathematics & Bioinformatics     Open Access   (Followers: 6)
Journal of Applied Mathematics and Physics     Open Access   (Followers: 9)
Journal of Computational Geometry     Open Access   (Followers: 3)
Journal of Innovative Applied Mathematics and Computational Sciences     Open Access   (Followers: 11)
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 2)
Journal of Mathematics and Music: Mathematical and Computational Approaches to Music Theory, Analysis, Composition and Performance     Hybrid Journal   (Followers: 12)
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Physical Mathematics     Open Access   (Followers: 2)
Journal of Symbolic Logic     Hybrid Journal   (Followers: 2)
Letters in Biomathematics     Open Access   (Followers: 1)
Mathematical and Computational Applications     Open Access   (Followers: 3)
Mathematical Models and Computer Simulations     Hybrid Journal   (Followers: 3)
Mathematics and Computers in Simulation     Hybrid Journal   (Followers: 3)
Modeling Earth Systems and Environment     Hybrid Journal   (Followers: 1)
Moscow University Computational Mathematics and Cybernetics     Hybrid Journal  
Multiscale Modeling and Simulation     Hybrid Journal   (Followers: 2)
Pacific Journal of Mathematics for Industry     Open Access  
Partial Differential Equations in Applied Mathematics     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Results in Applied Mathematics     Open Access   (Followers: 1)
Scandinavian Actuarial Journal     Hybrid Journal   (Followers: 2)
SIAM Journal on Applied Dynamical Systems     Hybrid Journal   (Followers: 3)
SIAM Journal on Applied Mathematics     Hybrid Journal   (Followers: 11)
SIAM Journal on Computing     Hybrid Journal   (Followers: 11)
SIAM Journal on Control and Optimization     Hybrid Journal   (Followers: 18)
SIAM Journal on Discrete Mathematics     Hybrid Journal   (Followers: 8)
SIAM Journal on Financial Mathematics     Hybrid Journal   (Followers: 3)
SIAM Journal on Imaging Sciences     Hybrid Journal   (Followers: 7)
SIAM Journal on Mathematical Analysis     Hybrid Journal   (Followers: 4)
SIAM Journal on Matrix Analysis and Applications     Hybrid Journal   (Followers: 3)
SIAM Journal on Numerical Analysis     Hybrid Journal   (Followers: 7)
SIAM Journal on Optimization     Hybrid Journal   (Followers: 12)
SIAM Journal on Scientific Computing     Hybrid Journal   (Followers: 16)
SIAM Review     Hybrid Journal   (Followers: 9)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Swarm Intelligence     Hybrid Journal   (Followers: 3)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Uniform Distribution Theory     Open Access  
Universal Journal of Applied Mathematics     Open Access   (Followers: 1)
Universal Journal of Computational Mathematics     Open Access   (Followers: 3)
Similar Journals
Journal Cover
Journal of Mathematics and Music: Mathematical and Computational Approaches to Music Theory, Analysis, Composition and Performance
Journal Prestige (SJR): 0.115
Number of Followers: 12  
 
Hybrid Journal Hybrid journal   * Containing 1 Open Access Open Access article(s) in this issue *
ISSN (Print) 1745-9737 - ISSN (Online) 1745-9745
Published by Taylor and Francis Homepage  [2648 journals]
  • Rhythm, mathematics, and Godfried Toussaint

    • Free pre-print version: Loading...

      Authors: Jason Yust, Christopher William White, Leigh VanHandel
      Pages: 133 - 137
      Abstract: Volume 16, Issue 2, July 2022
      .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-07-13T09:06:02Z
      DOI: 10.1080/17459737.2022.2088875
      Issue No: Vol. 16, No. 2 (2022)
       
  • The scale of the Old Hispanic chant

    • Free pre-print version: Loading...

      Authors: Elsa De Luca
      Pages: 1 - 3
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-08-12T06:53:54Z
      DOI: 10.1080/17459737.2022.2105411
       
  • In Memoriam

    • Free pre-print version: Loading...

      Authors: Darrell Conklin
      Pages: 1 - 1
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-07-15T08:14:30Z
      DOI: 10.1080/17459737.2022.2084569
       
  • A comparative analysis of melodic rhythm in two corpora of American
           popular music

    • Free pre-print version: Loading...

      Authors: Christopher Wm. White, Joe Pater, Mara Breen
      Pages: 1 - 23
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-06-06T08:51:15Z
      DOI: 10.1080/17459737.2022.2075946
       
  • Ostinatos in Black-Atlantic traditions: generic-specific similarity and
           proximity

    • Free pre-print version: Loading...

      Authors: Jay Rahn
      Pages: 1 - 11
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-05-23T08:56:06Z
      DOI: 10.1080/17459737.2022.2071491
       
  • The inconstancy of music

    • Free pre-print version: Loading...

      Authors: Florence Levé, Gianluca Micchi, Jean-Paul Allouche
      Pages: 1 - 21
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-05-16T10:04:56Z
      DOI: 10.1080/17459737.2022.2068687
       
  • A three-dimensional timbre model via Peano curves

    • Free pre-print version: Loading...

      Authors: Daniele Ghisi, Carmine-Emanuele Cella
      Pages: 1 - 16
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-04-14T04:12:53Z
      DOI: 10.1080/17459737.2022.2058636
       
  • Hadamard transforms of pure-duple rhythms

    • Free pre-print version: Loading...

      Authors: Jason Yust
      Pages: 1 - 16
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-04-07T09:05:15Z
      DOI: 10.1080/17459737.2022.2042410
       
  • Quantum-like melody perception

    • Free pre-print version: Loading...

      Authors: Bogusław Fugiel
      Pages: 1 - 13
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-04-05T08:35:22Z
      DOI: 10.1080/17459737.2022.2049383
       
  • The line of fifths and the co-evolution of tonal pitch-classes
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Fabian C. Moss, Markus Neuwirth, Martin Rohrmeier
      Pages: 1 - 25
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-03-18T05:58:52Z
      DOI: 10.1080/17459737.2022.2044927
       
  • A review of Godfried Toussaint's the geometry of musical rhythm

    • Free pre-print version: Loading...

      Authors: Francisco Gómez-Martín
      Pages: 1 - 9
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-02-19T02:02:10Z
      DOI: 10.1080/17459737.2022.2025625
       
  • Hierarchical set theory

    • Free pre-print version: Loading...

      Authors: Dmitri Tymoczko
      Pages: 1 - 9
      Abstract: .

      Citation: Journal of Mathematics and Music
      PubDate: 2022-01-11T03:49:07Z
      DOI: 10.1080/17459737.2021.2008035
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.210.21.70
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-